Couldn't find what you looking for?

TRY OUR SEARCH!

from what i've read, it seems as if plan b completely messes with hormones, so nearly anything out of the ordinary (i.e. periods within two weeks of each other, nausea, etc.) isn't really an extraordinary side effect.
what i'm wondering is for how long plan b generally affects a woman's cycle.

around the beginning of march, a condom broke (not on any other form of birth control,) and we rushed to the pharmacy to pick up plan b. the side effects for me consisted mainly of fatigue and some breast tenderness, but my period started around when it was due, and nothing terrible after that.
here's what's strange:
a month later, my period was incredibly light and several days late. i haven't been particularly stressed, and a blood pregnancy test came out negative, so it wasn't implantation bleeding either. never in my life have i had such a light period, or PMS that extended so early on into the month.

so were these likely to be side effects of plan b or what?

Loading...

Hi:
I don't believe that you should be having side effects an entire month later. That would be extraordinary. However, everyone's body is different. There may be factors that are affecting your body. You might want to take a pregnancy test, just to be sure. It sounds like you've done some homework on this. If you are still uncomfortable with what's going on, consult your doctor. You may be able to do this by telephone. Please let us know what you find out and how you are doing.
Reply

Loading...

In late August during intercourse, the condom broke. We immediately went to the pharmacy to get Plan B. It was taken within 2 hours of the accident and exactly 12 hours later. My period came as usual. Nothing extraordinary other than a horrible pms. Now I am on my second cycle since and it's terrible. It came on time and was very light for a week, then the next week it was a bit heavy. Finally about 10 days later, it stopped, and two days after that it started again, still kind of light, but certainly bleeding. I am feeling very lethargic and slight headache for days. I called the company for some advice (because I am very embarassed to confess to my OBGYN what I did) and they said that this was very unusual. Right, what else can they say? I am wondering if anyone else has experienced anything like this? I am hesitant to see the Dr. if this is something that just has to work itself out, but also worried that it might be something else. I think it's too coincidental to be something more serious.
Reply

Loading...

my experience right now with plan b is that i took the pill 2 months ago and It was taken within 2 hours of the accident ..and i had my period 2 weeks later aprox and everything but I am so worried because ive been felling dizzy and the food for doesnt smell good at all for me and this is been 2 weeks.. and i dont know why it is happening! now im waiting for my period
Reply

Loading...

About a month ago, I had an accident during sex: the condom broke; this was at night. The day after, I got the Plan B pill. My period came on time. I don't remember if it was light or heavy, but the mere fact that it came was such a relief to me
A month or so later, I started feeling weird. I am talking of about 10 days before my next period was supposed to be due. I felt dizzy, craved for sugar drinks, depressed, down, fatigue, nauseous, bloated, constipated, headaches, etc. I had those symptoms not just for one day, but several days. I did a couple of home pregnancy tests: 1 four days before my period, 1 three days before, and another one on the day my period was supposed to come; all of them came out negative. On the very day my period was suppose to come, I went to see the doctor, and they took some blood samples to test for pregnancy. I am waiting!!! I am stressed, I am at three days after my period was supposed to come, still, no signs of it; yet I am still feeling the same symptoms as listed above. My lab test results are not back yet and I'm very anxious.
Could it be I am pregnant or is it that my body is still affected by the pill I took a month ago?
Reply

Loading...

@Meme ...were you pregnant because I am experiencing almost the same thing ?
Reply

Loading...

I took plan B months ago, but my health started to decline after I took the pill. Now I have insomnia, hot flashes during the night, tingling in my left arm (did an ECG and everything is fine), lost a lot of weight (about 10% of my normal body weight), have digestive issues, big time breast tenderness (ie my breasts hurt when I breathe), my fibroadenomos are becoming bigger and there are more of them, I could go on. I am still young (and was healthy at the time I took this thing) and I don't understand why my health  is so poor all of a sudden.  My doctor is running all kinds of tests to see what is behind all these symptoms. Last week, I made the connection that taking plan b could be behind all my symptoms so I will see what she says next time I see her. I think the pill really screwed up my hormones. I wish I never took it (it might have prevented a pregnancy, but the price is too high). I will try to avoid ever taking this pill in the future.
Reply

Loading...

Meme, did you end up pregnant? This.is.exactly whats going on with me...
Reply

Loading...

Oh wow. wow wow wow at all these comments. I took plan B in July - we're now at the end of august and I'm still having symptoms. The first three weeks I was a total nutcase. Eventually got better but still a little insane. I'd snap at things my s/o would do, cry randomly, be a complete pyscho. I was even severely depressed and suicidal after taking plan b. I am mostly ok now but those first 3-4 weeks dear god. And the 3 yes THREE FREAKING PERIODS I'VE HAD IN TWO MONTHS have been so unpleasant. Extremely painful, I've been extremely PMS-y and bitchy. I swear the stress this has caused in my relationship.... I think having a baby would've gone more smoothly than taking these two freaking pills. I'm so enraged. The rage that plan b caused me? me and my s/o are now on a break. That's right. Because I have been so flipping insane on plan b. So hopefully this hasn't sabotaged my relationship but I hope the freaking makers of that BS see this page and realize what it does to some people.

Reply

Loading...

I'm feeling the same way , I took the pill about 6 weeks ago and period came and everything took blood test that came back negative but my side effects I felt when I first took the pill are back
Reply

Loading...

Same thing happened to me. I took plan b 3 months ago and I didn't really experience the side effects until a month ago. I was really scared because the symptoms were similar to being pregnant (nausea, bloating, abdomen discomfort, etc.), however I went to the doctors and they said it was hormonal imbalance. Also, hormonal imbalance throws off how your body normally functions so what you're experiencing may be the result of taking the pill and in turn your body is reacting to it. Which make sense since contraceptive pills are large dosage of hormones that trick your body into ovulating. You just have to adjust certain areas of your lifr style until your hormones are balanced like, eating right, getting plenty of sleep and adequate exercise but not too intense (I.e.walking). I'm afraid it's going to take a few months before your body is back on track. I regretted taking the pill, but it was learning experience, definitely wont take again in the future. Hopes this helps a little.
Reply

Loading...

This comment helped me a lot! I took the pill 5/2, it is now 6/14 and I'm so bloated, having headaches, and heartburn. I've had two periods since taking the pill, one about 5 days after taking the pill (bled for 4days)..then 6/3-6/7...I had to take the pill after being sexually assaulted, so the entire ordeal has been very traumatic... I can't wait to feel normal again!!
Reply

Loading...

I took 2 plan b pills in less than a month. It's been two periods since then (Both of them with intense symptoms, even nausea). The second one came a few days earlier. Now my third period is late for 10 days and i have experienced nausea, fatigue and cramps. In the time between my second period and now i didn't have intercourse (Just some groping with underwear on). I have taken 4 pregnancy test, negative this far.

As you can tell i am really worried. Could i be pregnant? I have very intense symptoms.
Reply

Loading...

Same thing with me. I had protected sex though, and the condom didnt break but I got scared so I took plan B within the 60hrs of 72. I had back pain and a little of abdominal cramping but it's almost been a month and I'm still having back pain and cramps. I took a pregnancy test 3 1/2 weeks after protected sex in case and it came out (-). Could I still be pregnant? I'm worried.
Reply

Loading...

I've had the exact same thing happen to me. Don't worry. You're not pregnant. 2 periods and 4 negative tests... The late period is probably caused from stress. I hope all is well x
Reply

Loading...